논문KCI 등재
On the Stability of a Mixed Type Functional Equation
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate the stability of the functional equation f(-x + y + z + w) + f(x - y + z + w) + f(x + y - z + w) + f(x + y + z - w) = 3f(x) + f(-x) + 3f(y) + f(-y) + 3f(z) + f(-z) + 3f(w) + f(-w) by using the direct method in the sense of Hyers.
Abstract
In this paper, we investigate the stability of the functional equation f(-x + y + z + w) + f(x - y + z + w) + f(x + y - z + w) + f(x + y + z - w) = 3f(x) + f(-x) + 3f(y) + f(-y) + 3f(z) + f(-z) + 3f(w) + f(-w) by using the direct method in the sense of Hyers.
참고문헌 (19)
- T. Aoki, "On the stability of the linear transformation in Banach spaces", J. Math. Soc. Japan, 2, pp.64~66 (1950)
- J. A. Baker, "The stability of certain functional equations", Proc. Amer. Math. Soc, 112(3), pp.729~732 (1991)
- L. Cadariu., "Fixed points and the stability of Jensen's functional equation", J. Inequal. Pure and Appl. Math., 4(1) (2003)
- L. Cadariu., "Fixed points and the stability of quadratic functional equa-tions", An. Univ. Timisoara Ser. Mat. -Inform, 41, pp.25~48 (2003)
- L. Cadariu., "On the stability of the Cauchy functional equation : a xed point approach", Grazer Math. Ber, 346, pp.43~52 (2004)
- K. Cieplinski, "Applications of xed point theorems to the Hyers-Ulam stability of functional equations-a survey", Ann. Funct. Anal, 3(1), pp.151~164 (2012)
- S. Czerwik, "Functional Equations and Inequalities in Several Variables" (2002), World Scienti c
- P. En o., "An interview with Th. M. Rassias", Banach J. Math. Anal, 1(2), pp.252~260 (2007)
- D. H. Hyers, "On the stability of the linear functional equation", Proc. Natl. Acad. Sci. USA, 27, pp.222~224 (1941)
- D. H. Hyers, "Stability of Functional Equations of Several Variables" (1998), Birkhauser
- S. -M. Jung, "On the Hyers-Ulam-Rassias stability of approximately additive mappings", J. Math. Anal. Appl, 204, pp.221~226 (1996)
- S. -M. Jung, "Hyers-Ulam-Rassias stability of Jensen's equation and its application", Proc. Amer. Math. Soc, 126, pp.3137~3143 (1998)
- S. -M. Jung, "On the Hyers-Ulam stability of the functional equations that have the quadratic property", J. Math. Anal. Appl, 222, pp.126~137 (1998)
- S.-M. Jung, "Springer Optimization and Its Applications Vol. 48" (2011), Springer
- M. Mirzavaziri., "A xed point approach to stability of a quadratic equation", Bull. Braz. Math. Soc. (N. S. ), 37(3), pp.361~376 (2006)
- M. S. Moslehian., "Stability of functional equations in non-Archimedean spaces", Appl. Anal. Discrete Math, 1(2), pp.325~334 (2007)
- V. Radu, "The xed point alternative and the stability of functional equations", Fixed Point Theory, 4, pp.91~96 (2003)
- Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc, 72, pp.297~300 (1978)
- S. M. Ulam, "Problems in Modern Mathematics" (1964), Wiley
관련 논문AI추천
On the Stability of a Quadratic Functional EquationJae-Hyeong Bae, Kil-Woung Jun, Soon-Mo Jung경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2003 · 제43권 제3호On the Stability of the Functional Equation g(x+y+xy)=g(x)+f(y)+xf(y)+yg(x)정용수한국수학교육학회 · 이론수학과 교직수학2020 · 제27권 제1호Refined Stability Results of Functional Equation in Four Variables이순, 김학만경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제1호A Fixed Point Approach to the Orthogonal Stability of Mixed Type Functional Equations김창일, 전영주영남수학회 · East Asian Mathematical Journal2015 · 제31권 제5호STABILITY OF A FUNCTIONAL EQUATION DERIVING FROM QUARTIC AND ADDITIVE FUNCTIONSMadjid Eshaghi Gordji대한수학회 · 대한수학회보2010 · 제47권 제3호Stability of Mixed Type Functional Equations with Involution in Non-Archimedean Spaces김창일, 윤용식영남수학회 · East Asian Mathematical Journal2018 · 제34권 제5호
이 간행물의 다른 논문 (21건)
On Skew Centralizing Traces of Permuting n-Additive MappingsNazia Parveen, Mohammad Ashrafpp. 1-12Distributivity on the Gyrovector Spaces김세정pp. 13-20A Note on Skew-commuting Automorphisms in Prime RingsTarannum Bano, Nadeem Ur Rehmanpp. 21-28Functional Equations associated with Generalized Bernoulli Numbers and Polynomials장유선, 유천성, 권혁인, Dmitry Victorovich Dolgypp. 29-39Some Additive Maps on Sigma Prime RingsMohammad Mueenul Hasnain, Mohd Rais Khanpp. 41-50
